Marmo, Giuseppe (2008) Generalized tomographic maps. [Pubblicazione in rivista scientifica]

Full text not available from this repository. [error in script] [error in script]
Item Type: Pubblicazione in rivista scientifica
Title: Generalized tomographic maps
Marmo, GiuseppeUNSPECIFIED
Autore/i: M. Asorey, P. Facchi, VI. Man'ko, G. Marmo, et al.
Date: 2008
Number of Pages: 0
Department: Scienze fisiche
Journal or Publication Title: PHYSICAL REVIEW A
Date: 2008
Volume: 77
Number: 4
Page Range: pp. 42115-42119
Number of Pages: 0
Date Deposited: 21 Oct 2010 06:16
Last Modified: 30 Apr 2014 19:42


Downloads per month over past year

Actions (login required)

View Item View Item